Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in hips due to long hours of sitting,itching - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
User :   hi
User :   Hi
User :   i have a personal question
User :   proceed
User :   may i know ur name first
User :   hello there
Doctor :   Hi
Doctor :   I am
Doctor :   Proceed with your query
User :   okay
User :   may i know ur name doctor?
User :   , so have to sit continously long hours...due to which for past few days im experiencing aching in my hips
Doctor :   Ok
User :   so i used betnovate so it heals but then again if i dont use this then again it start aching and i feel very uncomfortable
Doctor :   But taking it out shall fix the issue
User :   have to use it contiously else there is no permenant solution
Doctor :   before going to that
Doctor :   I would like to know your age, gender, height and weight?
User :   ?
User :   age 31
User :   height 5-9"
User :   weight 78 or 80
User :   its like a sour
Doctor :   Ok
Doctor :   Since when are you having this issue?
User :   may be a month now
Doctor :   Ok
Doctor :   Have you tried to improve on that problem?
User :   when i use this betnovate, so that time it seems like it heals...but then again when i go office and continue work...slowly it re-appear
Doctor :   Ok
User :   it appears at closign of hibs
User :   may be due to sweating or wat im not sure....but start aching
Doctor :   Ok
User :   so pls suggest something so that i can get rid of it
Doctor :   Ok
Doctor :   Do you exercise daily?
User :   not really
User :   no
Doctor :   Ok
Doctor :   How about your dietary habits?
User :   its good
Doctor :   Ok
User :   im healthy
Doctor :   But you mentiond about use of Betnasol
Doctor :   what is there to heal?
Doctor :   do you have any skin lesions?
User :   except this i have no issues
User :   it start aching and then skin get reddish kind of sour
User :   so i use betnavote or navea cream
Doctor :   Ok
Doctor :   Is it only in the hips?
User :   yes
Doctor :   and do you get itching sensation?
User :   because of continously sitting
User :   yes yes
User :   this may be coz i wear tight jeans, tight undewear and then sit on hot chair for hours...
Doctor :   Ok
User :   but i want to get rid of it
User :   give me some solution plsss
Doctor :   I would suggest you not to self medication
Doctor :   your condition does require a physical examination
Doctor :   and you should personally see a doctor
User :   there is nothing that u can suggest
Doctor :   You should avoid the causes which are quite obvious
Doctor :   there is a suspicion of nerve inflammation in the area
Doctor :   for which distribution pattern has to be seen
User :   means
Doctor :   the nerve involved
Doctor :   shall show lesions
Doctor :   along the area of its distribution
Doctor :   for that an examination is essential
User :   hmm
User :   but if get this thing only after seating long hours on sit
Doctor :   During such stressful situations
Doctor :   it shall manifest more
Doctor :   they can be worsening factors
User :   ok
Doctor :   but cannot be attributed to be the causative factor
Doctor :   Are you getting it?
User :   nope
Doctor :   Means the cause is different
User :   ok
Doctor :   this symptom could be worsened by such prolonged sitting
Doctor :   your dress, etc
User :   ok
Doctor :   which should be taken care of
User :   ok
Doctor :   Which you are aware of
User :   is it serious ?
Doctor :   but the cause for this has to be determined
Doctor :   not serious as such
Doctor :   but should not be ignored as well
Doctor :   Earlier treatment reduces the discomfort
Doctor :   for any case
User :   yes
Doctor :   Is there any thing else I can help you with?
User :   nope
User :   thank you
Doctor :   Please fill the feedback form say done when done.
User :   thanks
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor